# SDR DALA2015072104530

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR SILL BETWEEN FRAMES 66 - 68.   REPLACED DOOR SILL IAW SRM 51-72-11, DWG D53480019, D53474250 AND D53480076.
